# SDR CA150218002

- Difficulty date: February 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 29,429 hours
- Engine: Pwa PT6A65B
- System (JASC): 5520 · Elevator Structure
- Part: Conduit
- Part number: 131819TCAC360
- Condition: Unsecure
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT THEIR ELEVATOR TRIM WAS LOCKED IN 2 DEGREES UP WITH NO RESPONSE IN MANUAL MODE.  THE ACFT WAS UNDER CONTROL AT ALL TIMES & LANDED SAFELY.   INSPECTED THE SYS FOR ISSUES & FOUND THAT THE TWO GUIDE TUBES, CONDUITS, THAT STOP THE CABLE TURNBUCKLES FROM CATCHING WERE LOOSE, NOT IN THE CORRECT LOCATION & WERE CATCHING ON THE TURNBUCKLES PREVENTING FREE RANGE OF MOVEMENT IN THE SYS.  THE TUBES WERE SECURED & THE ACFT CHECKED SERVICEABLE.  THESE GUIDE TUBES WOULD BE INSPECTED ON THE PHASE 3 INSPECTION.
